# SDR USAA950777

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 6225132108
- Condition: Faulty
- Location: Fwd Fus
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1409 - FLIGHT EXPERIENCED RADAR FAILURE DURING CLIMB-OUT.  THE FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED THE RADAR R/T.  OPERATIONS CHECKED NORMAL.  (M)
